# SDR SWIA201438100

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 30,375 hours, 25,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 BL 0, VERTICAL POSTS LT AND RT SIDES HAVE INDIACTION NOTED IN THE AFT FLANGE RADIUS AT WL69.  BOTH APPROXIMATELY .250 INCHES LONG AND 80 PERCENT FSH.  STILL IN C-CHECK, REPAIRED NEW POST ASSY FOR FS 409+128 BL, USING PN 601R322CA-230S, 229S, 131 AND 132 IAW SRM.
